MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 5 POWER SOUNDPROCESSOR, BROWN; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 5 POWER SOUNDPROCESSOR, BROWN; COCHLEAR BAHA CONNECT SYSTEM
Model Number 95473
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, it was reported that the patient was experiencing infections under the processor.

Brand Name
BAHA 5 POWER SOUNDPROCESSOR, BROWN
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10073487
Report Number6000034-2020-01385
Device Sequence Number2916134
Product Code LXB
UDI-Device Identifier09321502034616
UDI-Public(01)09321502034616(10)COH1091560(11)161222
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2020
Report Date (Section F) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/22/2016
Device Model Number95473
Device Catalogue Number95473
Device Lot NumberCOH1091560
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2020
Event Location Other
Date Report to Manufacturer05/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA05/20/2020